# SDR CALA2009111700683

- Difficulty date: November 16, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 17,549 hours, 5,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A812630
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

737-53-3-0714 FWD CARGO COMPARTMENT RT SIDE PLATE - CHANNEL OR SUPPORT ZEE HAS CORROSION FROM STA 495 - 500I.  REMOVED, FABRICATED NEW PART P/N 143A8126-30, AND RE-INSTALLED REF SRM 53-00-53 AND SRM 51-40-02.
